# SDR ABXA050055

- Difficulty date: March 5, 2005
- Submitted: March 7, 2005
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- Aircraft time: 55,650 hours, 57,174 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Check Valve
- Part number: 5912287511
- Condition: Not Seated
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN PRESSURE ANNUNCIATOR ILLUMINATED PASSING 10,000 FT MSL.  UNABLE TO PRESSURIZE AIRCRAFT MANUALLY OR WITH AUTOMATIC CONTROLLER.  VISUALLY INSPECTED AIRCRAFT, NO DEFECTS NOTED.  FOUND GROUND AIR CONDITIONING CHECK VALVE NOT SEATED.  MANUALLY CYCLED CHECK VALVE FLAPPER IAW DC9 AMM 21-20-04.  AIRCRAFT PRESSURIZES NORMALLY ON THE GROUND.
